Alert archive / Michigan / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 9, NWS Grand Rapids, MI

June 6, 2016Clare County, Osceola County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 6, 2016, 2:29 PM EDT for Clare County, Osceola County, Michigan. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2016, 2:29 PM EDT (18:29 UTC)
Expired
Jun 6, 2016, 3:03 PM EDT
In force
34 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clare County, MI, Osceola County, MI

The radar

The NCL Michigan radar (KAPX), 111 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 2:48 PM EDTTSTM WND DMG5 Sse Harrison, MINUMEROUS HEALTHY POPLAR TREES OF AROUND A FOOT AND A HALF IN DIAMETER WERE BLOCKING PORTIONS OF U.S. 127 NEAR SNOW SNAKE SKI AND GOLF. TREES WERE DOWN ON THE GOLF COURSE AS WELL. TIME IS ESTIMATED BY RADAR.
Jun 6, 2:48 PM EDTHAIL 0.25Harrison, MI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2016-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2016-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

395 
WUUS53 KGRR 061829
SVRGRR
MIC035-133-061915-
/O.NEW.KGRR.SV.W.0009.160606T1829Z-160606T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
229 PM EDT MON JUN 6 2016

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARE COUNTY IN CENTRAL MICHIGAN...
  SOUTHEASTERN OSCEOLA COUNTY IN CENTRAL MICHIGAN...

* UNTIL 315 PM EDT

* AT 228 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
  EVART...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLARE...               FARWELL...             LAKE...
  GIBOS CORNERS...       LAKE GEORGE...         TEMPLE...
  SEARS...               

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4382 8461 4381 8503 4382 8520 4407 8521
      4415 8461
TIME...MOT...LOC 1828Z 268DEG 43KT 4391 8508 

HAIL...1.00IN
WIND...60MPH
 
$$

JAM
2 follow-up statements
258 
WWUS53 KGRR 061847
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
247 PM EDT MON JUN 6 2016

MIC133-061853-
/O.CAN.KGRR.SV.W.0009.000000T0000Z-160606T1915Z/
OSCEOLA MI-
247 PM EDT MON JUN 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSCEOLA COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4415 8461 4382 8461 4381 8491 4382 8509
      4409 8509
TIME...MOT...LOC 1843Z 256DEG 44KT 4397 8485 

$$

MIC035-061915-
/O.CON.KGRR.SV.W.0009.000000T0000Z-160606T1915Z/
CLARE MI-
247 PM EDT MON JUN 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CLARE COUNTY...

AT 243 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED JUST EAST OF LAKE
GEORGE...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4415 8461 4382 8461 4381 8491 4382 8509
      4409 8509
TIME...MOT...LOC 1843Z 256DEG 44KT 4397 8485 

HAIL...1.00IN
WIND...60MPH
 
$$

MEADE
662 
WWUS53 KGRR 061903
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
303 PM EDT MON JUN 6 2016

MIC035-061913-
/O.CAN.KGRR.SV.W.0009.000000T0000Z-160606T1915Z/
CLARE MI-
303 PM EDT MON JUN 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR CLARE COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GRAND RAPIDS.

LAT...LON 4415 8461 4382 8461 4381 8491 4382 8509
      4409 8509
TIME...MOT...LOC 1901Z 268DEG 43KT 4398 8452 

$$

MEADE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:55 PM EDT, 34 minutes earlier.

Area forecast discussion, Jun 6, 1:55 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
155 PM EDT MON JUN 6 2016

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 330 AM EDT Mon Jun 6 2016

A cold front will work its way through the area today, setting of
some scattered showers and thunderstorms. The area will remain in an
unsettled pattern into Tuesday night. Scattered showers will remain
possible tonight through Tuesday night in this regime. Dry weather
is expected on Wednesday and Thursday as high pressure works
through the region.

We will reach the 70s today for high temperatures. Cooler air will
filter in behind today's cold front with highs only topping out in
the 60s for Tuesday and Wednesday. A warming trend should occur late
in the week and into the weekend, with highs pushing well into the
80s.

&&

.SHORT TERM...(Today through Wednesday)
Issued at 330 AM EDT Mon Jun 6 2016

A potent looking shortwave is headed our direction as seen this
morning in water vapor imagery diving southeast near the MN/ND
border. This shortwave is forecast to reach Southwest Lower MI
around peak heating. Surface dew points are not high, in the 50s,
which should keep instability subdued a bit. Still, the RUC is
indicating most unstable CAPE values on the order of 500-1000 J/KG
in our area this afternoon. Thinking is we will see some scattered
showers develop this morning with scattered showers and storms this
afternoon. Coverage will not be all that widespread, but there
should be a diurnal flare to the activity.

Upper troughing remains across the area tonight through Tuesday
night with additional shortwave activity occasionally moving through
the area. Have maintained small chances for showers all three
periods (20-40 pct). Air becomes cold enough Tuesday into Tuesday
night that we could even see lake generated clouds and showers as
850mb temps dive towards +3C.

We are looking at diurnally driven clouds, lake generated clouds and
clouds associated with the shortwave's themselves. A partly to
occasionally mostly cloudy period tonight through Tuesday. Wednesday
looks to be our first dry period with a good amount of sunshine.

.LONG TERM...(Wednesday night through Sunday)
Issued at 330 AM EDT Mon Jun 6 2016

The long term portion of the fcst will feature a warm up that should
peak around the Saturday time frame. There is decent agreement that
a cool down would then follow for next Sunday. The pattern setting
up will be conducive for a chance of rain each day. The chances of
rain do not look to be washouts or of long duration at all.

The area should stay mainly dry for the first couple of periods Wed
night and Thu. We will have the building long wave upper ridge to
our west, and limited moisture nearby with a lack of flow from the
Gulf. Temps will be a little cool for June standards with highs
likely in the 70s. Overnight temps will be a bit cool with lows
approaching the upper 30s up north.

We will see temps begin to warm a bit on Fri, with temps likely
peaking up toward 90F on Sat with H850 temps warming to around 20C.
Sfc ridging will slip east of the area Thu night, and allow a flow
of warmer and more moist air over the area from the Gulf. This
warmer and more moist air will be accompanied by some chances of
showers and storms with the approach of a warm front. This set up is
likely to bring rounds of showers and storms along and just north of
the warm front with plenty of fuel available just south of the
front.

The MCS activity will likely dictate the position of the front
through Sat, likely suppressing it south just a little due to
outflow from storms. Models are coming into agreement that the front
will drop south of the area on Sunday as a strong enough short wave
trough will dive se and push a front through. This should clear pcpn
out of the area on or after next Sunday with temps dropping back to
more average levels.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 152 PM EDT Mon Jun 6 2016

Radar shows showers and storms developing over Lower Michigan. A
short wave is moving across Wisconsin and will continue to aid in
storm development this afternoon. We included a VCTS remark in the
tafs. Gusty winds are the main threat this afternoon and storms
that devleop will be capable of producing wind gusts to at least
50 mph. MVFR conditions are expected overnight as much cooler air
flows south over Michigan.

&&

.MARINE...
Issued at 330 AM EDT Mon Jun 6 2016

Decided to drop the Small Craft Advisory and the Beach Hazards
Statement this morning as winds and waves have not developed as
expected. Waves at the nearshore buoys are in the 1-2 foot range at
this time.

The next time frame of concern is tonight and more so into Tuesday
as northwest flow cold air advection winds ramp up. Winds look like
they could hit the 15-25 knot range with waves building to 3-5 feet.
Will not be issuing any headlines with this issuance but we will be
monitoring this time frame for potential SCA's and BHS's.

&&

.HYDROLOGY...
Issued at 330 PM EDT Sun Jun 5 2016

There has been a decent range in rainfall amounts over the last 24-
hours. The greatest amounts of around 0.50-0.75 of an inch have
mainly been centered over Central and Southeast Lower Michigan with
amounts increasing toward Detroit. This is beneficial to most with
recently dry conditions being dominant.

The next week entails periodic episodes of rainfall, which are not
likely to result in any widespread amounts over an inch. Rivers are
currently running near to slightly below normal. therefore, river
flooding is not of any concern at this time.

&&

.GRR Watches/Warnings/Advisories...
MI...None.
LM...None.
&&

SYNOPSIS...Duke
SHORT TERM...Duke
LONG TERM...NJJ
AVIATION...04
HYDROLOGY...JAM
MARINE...Duke
Hazardous weather outlook, Jun 6, 4:02 AM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 AM EDT MON JUN 6 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-070815-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
402 AM EDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
IT IS POSSIBLE THAT ISOLATED STRONGER STORMS COULD CONTAIN WIND
GUSTS TO AROUND 50 MPH. ALL STORMS THAT DEVELOP WILL HAVE THE
CAPABILITY TO PRODUCE LOCALLY HEAVY RAIN AND CLOUD TO GROUND
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-070815-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
402 AM EDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BEGIN TO RAMP UP LATE TONIGHT AND COULD BEGIN
TO POSE A HAZARD TO SMALLER CRAFT AND SWIMMERS TOWARDS DAYBREAK ON
TUESDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER LAKE MICHIGAN THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS AND WAVES COULD REMAIN A HAZARD TO SMALL CRAFT AND SWIMMERS
ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DUKE

In the hours before

Special weather statement, Jun 6, 1:26 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
126 PM EDT MON JUN 6 2016

MIZ040-061815-
CLARE MI-
126 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY...

AT 124 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF SKEELS...MOVING EAST AT 35 MPH.

WIND GUSTS AROUND 40 MPH WITH SOME DOWNED TREE LIMBS WILL BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CLARE...INCLUDING
THE FOLLOWING LOCATIONS: LAKE AND LAKE GEORGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
PONDING WATER. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4381 8461 4382 8507 4413 8490 4413 8461
TIME...MOT...LOC 1724Z 271DEG 32KT 4403 8476

JAM
Special weather statement, Jun 6, 1:49 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
149 PM EDT MON JUN 6 2016

MIZ038-044-061830-
LAKE MI-NEWAYGO MI-
149 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY...

AT 148 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BALDWIN...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS AT LEAST 40 MPH WITH SOME DOWNED TREE
LIMBS WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
NEWAYGO...SOUTHEASTERN LAKE...INCLUDING THE FOLLOWING LOCATIONS:
NIRVANA... HAWKINS...CHASE AND IDLEWILD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4376 8556 4376 8590 4393 8590 4394 8556
TIME...MOT...LOC 1748Z 271DEG 32KT 4384 8579

JAM
Special weather statement, Jun 6, 2:06 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
206 PM EDT MON JUN 6 2016

MIZ038-039-044-045-061845-
MECOSTA MI-OSCEOLA MI-LAKE MI-NEWAYGO MI-
206 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY...

AT 205 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR REED CITY...MOVING EAST AT 35 MPH.

THE FOLLOWING THREATS WILL BE POSSIBLE WHEN THESE STORMS ARRIVE...
  WIND GUSTS AT LEAST 40 MPH WITH SOME DOWNED TREE LIMBS...
  AT LEAST HALF INCH HAIL...
  FREQUENT DEADLY CLOUD TO GROUND LIGHTNING...
  VERY HEAVY DOWNPOURS AND NUISANCE FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THUNDER ROARS...GO INDOORS. ALLOW 30 MINUTES OF TIME BEFORE
RESUMING OUTDOOR ACTIVITIES. PLEASE REPORT ANY OBSERVED DAMAGE TO
YOUR LOCAL LAW ENFORCEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4376 8509 4377 8560 4395 8561 4398 8509
TIME...MOT...LOC 1805Z 268DEG 37KT 4387 8550

JAM
Local storm report, Jun 6, 2:21 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
221 PM EDT MON JUN 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             REED CITY               43.87N 85.51W
06/06/2016  M0.25 INCH       OSCEOLA            MI   EMERGENCY MNGR

            .

&&

HOVING

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:03 PM EDTSpecial Marine WarningGRR57 min
Jun 5, 8:07 PM EDTSpecial Weather StatementGRRLake, Mason, Muskegon, Newaygo, Oceana83 min
Jun 5, 9:00 PM EDTSpecial Weather StatementGRRKent, Lake, Mecosta, Newaygo, Osceola, Ottawa60 min
Jun 5, 9:04 PM EDTSpecial Marine WarningGRR56 min
Jun 5, 9:31 PM EDTSpecial Marine WarningGRR59 min
Jun 6, 11:02 AM EDTSpecial Marine WarningGRR88 min
Jun 6, 1:26 PM EDTSpecial Weather StatementGRRClare49 min
Jun 6, 1:49 PM EDTSpecial Weather StatementGRRLake41 min
Jun 6, 2:06 PM EDTSpecial Weather StatementGRROsceola39 min
Jun 6, 2:52 PM EDTSpecial Weather StatementGRRAllegan53 min
Jun 6, 3:14 PM EDTSmall Craft AdvisoryGRR28 hr
Jun 6, 3:30 PM EDTSpecial Weather StatementGRRBarry45 min
Jun 6, 3:49 PM EDTBeach Hazards StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren28 hr
Jun 6, 4:09 PM EDTSpecial Marine WarningGRR2 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.